# SDR 06FDEA1001

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BAY UNDER FLOOR AREA, CENTER WING TANK TOP SURFACE FOUND WITH CORROSION FS STA 1239 LBL 02.   SURFACE CORROSION ON UPPER CARGO BAY UNDER FLOOR AREA, CENTER WING TANK TOP SURFACE AT STATION 1239 LBL 02 REMOVED AS PER SRM 51-21-01 VOLUME II AND FOUND WITHIN LIMIT AS PER FEDEX E.A 1-5710-95783.  MATERIAL ORIGINAL THICKNESS=0.173",   MATERIAL REMOVED=0.017", REMAINING THICKNESS=0.156".  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
